# SDR AALA202501063219

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 9,907 hours, 2,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA FLASHLIGHT AT 4R JUMP SEAT INOP. REPLACED BATTERY PACK IAW AMM 25-60-00. OPS CHECK NORMAL. OK FORSERVICE.
